# SDR UHLA2014112200797

- Difficulty date: November 22, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 28,407 hours, 17,410 cycles
- System (JASC): 2565 · Escape Slide
- Part: Linkage
- Condition: Out Of Adjust
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ESCAPE SLIDE ARM AND DISARM INDICATOR INOPERATIVE.  ADJUSTED THE ARM INDICATOR MECHANICAL LINKAGE ON L1 DOOR IAW AMM 52-11-00.  OPS CHECKED GOOD.
